# SDR ASAA0873856

- Difficulty date: November 17, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 29,181 hours, 12,699 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A1610
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT FLOOR PANEL CORRODED.  INVESTIGATED CORROSION ON FWD CARGO BAY AFT FLOOR PANEL ALONG OUTER EDGES.  FABRICATED NEW PANEL USING OLD PANEL AS TEMPLATE.
